# SDR F3LA202503110198

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N235FR
- Make and model: Airbus A320-214
- Aircraft serial: 07272
- Aircraft time: 28,868 hours, 12,729 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 80555154501
- Part serial: PTA45B15915
- Condition: Burned
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

AC WAS OOS DUE TO DEFECT. FUME REPORT SEAT PLASTIC SMELL IN FLIGHT-PERFORMED TSA 05-05-00-810-831-A. IDENTIFICATION OD THE CAUSE FOR THE CABIN ODOR, SMOKE OR FUME. DURING INSPECTION FOUND ODOR COMING FROM COCKPIT PRINTER. CORRECTIVE ACTION: PERFORMED DEACTIVATION OF COCKPIT PRINTER AND PULL AND COLLARD CIRCUIT BREAK J21 IAW EA# A2-31R-39133. MEL 31-30+08A REMAINS OPEN.
